# SDR CALA2025042204105

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 91,038 hours, 18,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L AND 2R SLIDE PRESSURE GAUGE IS A HAIRLINE INTO THE RED 2L AND 2R PRESSURE READINGS WITHIN TOLERANCES ON THE PRESSURE TEMPERATURE FOR SLIDE PRESSURES GAUGE TABLE REF AMM 25-66-99-702-001. OK FOR SERVICE
